# SDR CA121024006

- Difficulty date: October 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 852D10025
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, THE FLAPS REMAINED AT 0 DEG WHEN SELECTED.  THE CREW DID A MISS APPROACH AND CAME AROUND AND LANDED SAFELY WITH FLAP 0.  NO EMERGENCY WAS DECLARED.  REF DEFECT- 1081476, RESOLVED ON WO: 358098, TASKCARD: NR-00001,  REPLACED FLAP ACTUATORS- LT 2, RT 1, 3, 4,  DUE TO POSSIBLE FREEZING CONDITIONS.  SYSTEM RIGGED, FUNCTION CHECKED AND LUBED.  CHECKS SERVICEABLE.
